MathSciNet Relay Station
MathSciNet bibliographic data
MR704397 11J89 (14K15)
Wüstholz, G. Über das Abelsche Analogon des Lindemannschen Satzes. I. (German) [On the abelian analogue of the Lindemann theorem. I] Invent. Math. 72 (1983), no. 3, 363–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement